# SDR DL757953133

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 811150417
- Condition: Smoking
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, F/A REPORTED SMOKE COMING OUT OF FORWARD GALLEY COFFEE MAKER.  POWER WAS REMOVED AND AS PRECAUTION PORTABLE FIRE EXTINGUISHER WAS USED.  COFFEE MAKER WAS REPLACED, OPERATION NORMAL.
